# SDR 2017F00211

- Difficulty date: September 8, 2017
- Submitted: September 8, 2017
- Operation: General aviation
- Aircraft: N996QS
- Make and model: Cessna 750
- Aircraft serial: 7500196
- Aircraft time: 14,343 hours, 8,719 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Main Door
- Part time: 14,343 hours, 8,719 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SKIN DAMAGED. REPAIRED.
